MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio-control determined that the cause of the reported issue was process residue on capacitor c156, leg 3, of the analog pcb assembly that keeps the ecg preamp from recognizing a shockable rhythm.The customer was provided with a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report that their device displayed a service indicator.There was no patient use associated with the reported event.Upon evaluation of the customer¿s device, physio-control found that the it did not recognize a shockable rhythm.As a result, defibrillation would not be possible if it were necessary.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section d4 of the initial medwatch report indicates: gtin/device identifier (di) number ¿ blank.Section d4 of the initial medwatch report should indicate: gtin/device identifier (di) number ¿ (b)(4).Section d4 of the initial medwatch report indicates: model # ¿ 15.Section d4 of the initial medwatch report should indicate: model # ¿ crplus.

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7444448
Report Number0003015876-2018-00621
Device Sequence Number1768531
Product Code MKJ
UDI-Device Identifier00883873894262
UDI-Public00883873894262
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1